MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD BALL CATH GUIDEWIRES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD BALL CATH GUIDEWIRES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0254-09
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that the customer ordered intra-aortic balloon (iab) catheter guidewires (b)(4) but received (b)(4) instead.There was no patient involvement and no adverse event reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Analysis of production (3331/213) - the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot/serial number.Based on the review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis (4109/213) - the review of the historical data was performed.Trend analysis (4110/213) - the overall complaint trend data for the period jul-19 through jun-21 was reviewed.Communication/interviews: (4111/213) communication/interviews were performed to obtain all possible information.Reference complaint (b)(4).

Brand Name
BALL CATH GUIDEWIRES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
MDR Report Key12013376
Report Number2248146-2021-00399
Device Sequence Number3196966
Product Code DSP
UDI-Device Identifier10607567105925
UDI-Public10607567105925
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0254-09
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date09/28/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.